数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: AN F-DISJUNCTIVE CONTEXT-FREE PREFIX CODE
作者: LONG, DY
收录类别: SCIE
出版日期: 1986-06
刊名: KEXUE TONGBAO
卷号: 31, 期号:12, 页码:859-860
出版者: ELSEVIER
出版地: OXFORD
通讯作者: LONG, DY (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU,PEOPLES R CHINA.
学科分类: Science & Technology - Other Topics
文章类型: Letter
语种: 英语
ISSN号: 0454-0948
WOS记录号: WOS:A1986D703300018
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/117435
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
LONG, DY. AN F-DISJUNCTIVE CONTEXT-FREE PREFIX CODE[J]. KEXUE TONGBAO,1986,31(12):859-860.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[LONG, DY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[LONG, DY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace